Alert archive / Florida / Tornado Warnings in 2016

Tornado Warning 26, NWS Tampa Bay, FL

June 6, 2016Lee County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2016, 4:06 PM EDT for Lee County, Florida. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 4:06 PM EDT (20:06 UTC)
Expired
Jun 6, 2016, 4:17 PM EDT
In force
11 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County Lee County, FL

The radar

The Tampa radar (KTBW), 150 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

341 
WFUS52 KTBW 062006
TORTBW
FLC071-062030-
/O.NEW.KTBW.TO.W.0026.160606T2006Z-160606T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
406 PM EDT MON JUN 6 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LEE COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 430 PM EDT

* AT 405 PM EDT...A CONFIRMED TORNADO WAS LOCATED OVER LOVERS KEY
  STATE PARK...OR 8 MILES NORTHWEST OF BONITA SPRINGS...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  SAN CARLOS PARK AND THREE OAKS AROUND 420 PM EDT. 
  VILLAS AROUND 425 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ESTERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 2637 8189 2644 8195 2658 8183 2647 8167
TIME...MOT...LOC 2005Z 220DEG 20KT 2644 8186 

TORNADO...OBSERVED
HAIL...0.00IN

$$

TF
2 follow-up statements
713 
WWUS52 KTBW 062010
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
410 PM EDT MON JUN 6 2016

FLC071-062030-
/O.CON.KTBW.TO.W.0026.000000T0000Z-160606T2030Z/
LEE FL-
410 PM EDT MON JUN 6 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST
CENTRAL LEE COUNTY...
    
AT 408 PM EDT...A SPOTTER REPORTED SEEING A WATERSPOUT COME ONSHORE
AT BONITA BEACH AND MOVE INLAND INTO LEE COUNTY AS A TORNADO. THE
SPOTTER REPORTED THAT THE TORNADO WAS RAIN WRAPPED AND IT WAS
DIFFICULT TO SEE IF THE TORNADO WAS STILL ON THE GROUND. MOTION IS
NORTHEAST AT 25 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  THREE OAKS AROUND 420 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ESTERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 2643 8181 2649 8187 2658 8183 2647 8167
TIME...MOT...LOC 2008Z 220DEG 20KT 2646 8185 

TORNADO...OBSERVED
HAIL...<.75IN

$$

TF
995 
WWUS52 KTBW 062017
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
417 PM EDT MON JUN 6 2016

FLC071-062027-
/O.CAN.KTBW.TO.W.0026.000000T0000Z-160606T2030Z/
LEE FL-
417 PM EDT MON JUN 6 2016

...THE TORNADO WARNING FOR EAST CENTRAL LEE COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2643 8181 2649 8187 2658 8183 2647 8167
TIME...MOT...LOC 2013Z 220DEG 20KT 2650 8181 

$$

TF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:37 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 6, 2:37 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
237 PM EDT MON JUN 6 2016

.AVIATION...
MVFR/IFR cigs/vsbys from fast moving shra/tsra and squalls
will continue to affect the terminal sites through tonight.
Gusty winds up to 45 knots will be possible in the vicinity of
tsra, with general wind gusts above 30 knots expected through
the remainder of the afternoon and into early tonight as
tropical storm Colin moves northeast through the eastern Gulf
waters and across the north Florida tonight.

&&

.Prev Discussion... /issued 934 AM EDT MON JUN 6 2016/

UPDATE...
Deep tropical moisture continues to stream into the forecast
area early this morning ahead of tropical storm Colin with
morning raob data indicating a PW of 2.22 inches. As for the
rest of today high rain chances with squalls will remain in
place as Colin moves further to the north with deepest moisture
continuing to stream into the region on the eastern side of
the cyclone, with some locally heavy rainfall amounts likely.
In addition to the rain strong shear via 12z raob data will be
supportive of rotating storms with an increased potential for
tornadoes and marine waterspouts and the Storm Prediction Center
has most of the forecast are under a slight risk of severe storms
through the remainder of the day. Ongoing forecast is in good
shape with no changes to the current watch/warnings at this time.

MARINE... Wind and seas will continue to increase and build over
the Gulf waters the remainder of today as tropical storm Colin
lifts north through the eastern Gulf waters. Tropical Storm
warnings remain in effect from Englewood north to the Suwannee
River out 60nm with Small Craft Advisory south of Englewood.
Current forecast on track with no changes expected in the late
morning update.

&&

.Preliminary Point Temps/PoPs...
TPA  76  88  78  90 / 100  60  20  50
FMY  76  88  77  89 /  90  70  50  70
GIF  75  89  76  92 / 100  60  30  60
SRQ  77  88  77  88 / 100  60  40  60
BKV  75  89  74  91 / 100  50  20  40
SPG  78  88  79  89 / 100  60  30  50

&&

.TBW Watches/Warnings/Advisories...
FL...High Rip Current Risk through Tuesday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     Flood Watch until midnight EDT tonight for Coastal
     Charlotte-Coastal Citrus-Coastal Hernando-Coastal
     Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
     Highlands-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Polk-Sumter.

     Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
     Coastal Hillsborough-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Levy-Inland Pasco-
     Pinellas-Sumter.

     High Surf Advisory until 8 AM EDT Tuesday for Coastal
     Charlotte-Coastal Lee.

     Coastal Flood Advisory until 8 AM EDT Tuesday for Coastal
     Charlotte-Coastal Lee.

Gulf waters...Tropical Storm Warning for Coastal waters from Englewood
     to Tarpon Springs FL out 20 NM-Coastal waters from
     Tarpon Springs to Suwannee River FL out 20 NM-Tampa
     Bay waters-Waters from Englewood to Tarpon Springs FL
     out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory until 8 AM EDT Tuesday for Charlotte
     Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Waters from
     Bonita Beach to Englewood FL out 20 to 60 NM.

&&

AVIATION...57/McMichael
Hazardous weather outlook, Jun 6, 5:10 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EDT MON JUN 6 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-070915-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
510 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
WIDESPREAD THUNDERSTORMS...WITH SOME STORMS HAVING A SLIGHT TO
MARGINAL RISK OF BECOMING SEVERE...ARE EXPECTED TODAY INTO
TONIGHT. THE STORMS WILL BE MOVING GENERALLY FROM SOUTH TO NORTH.
SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...FLOOD IMPACT...
LOCALLY HEAVY RAINFALL IS EXPECTED WITH 4 TO 8 INCHES POSSIBLE
RIGHT ALONG THE COAST...3 TO 5 INCHES INLAND...AND 2 TO 4 INCHES
WELL INLAND. THESE HEAVY RAINS WILL PRODUCE FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON
ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.

...HIGH WIND IMPACT...
A TROPICAL STORM WARNING IS IN EFFECT FOR LEVY...CITRUS...HERNANDO...
SUMTER...PASCO...PINELLAS...HILLSBOROUGH...COASTAL MANATEE...AND
COASTAL SARASOTA FOR WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH
POSSIBLE. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND
BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES
SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR
HIGH OVERPASSES.

...COASTAL FLOOD IMPACT...
CONDITIONS FAVORABLE FOR COASTAL FLOODING ARE EXPECTED TO
DEVELOP...WITH WATER LEVELS 1 TO 2 FEET ABOVE NORMAL HIGH TIDE
EXPECTED. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS
OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY.

...RIP CURRENT IMPACT...
HIGH SURF OF UP TO 4 TO 8 FEET WILL RESULT IN A HIGH RISK OF
RIP CURRENTS ALONG AREA BEACHES...LEADING TO DANGEROUS SWIMMING
CONDITIONS.

...MARINE IMPACTS...
TROPICAL STORM WARNING REMAINS IN EFFECT FOR SOUTHEAST WINDS
OF 20 TO 25 KNOTS EARLY THIS MORNING THEN INCREASING TO TROPICAL
STORM FORCE DURING TODAY...WITH SEAS BUILDING TO 8 TO 12 FEET.
THESE WINDS AND SEAS WILL CREATE VERY HAZARDOUS CONDITIONS FOR
SMALL CRAFT OPERATORS.

...RIVER FLOOD IMPACT...
HEAVY RAINFALL WILL RESULT IN RIVER FLOODING ALONG SOME OF THE
AREA RIVERS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING
STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE
TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
ISOLATED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH FRIDAY...THEN ISOLATED TO SCATTERED SHOWERS AND
STORMS SATURDAY AND SUNDAY. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT
DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

RUDE

In the hours before

Local storm report, Jun 6, 2:23 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
223 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TROPICAL STORM   2 SW TAMPA              27.94N 82.51W
06/06/2016                   HILLSBOROUGH       FL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

RWYNN
Local storm report, Jun 6, 2:25 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
225 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TROPICAL STORM   4 SW TAMPA              27.92N 82.52W
06/06/2016                   HILLSBOROUGH       FL   EMERGENCY MNGR

            POWER LINES AND TREE DOWN. TIME ESTIMATED BY RADAR.

&&

RWYNN
Local storm report, Jun 6, 2:28 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
228 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TROPICAL STORM   4 W TEMPLE TERRACE      28.04N 82.45W
06/06/2016                   HILLSBOROUGH       FL   EMERGENCY MNGR

            POWER LINES DOWN. TIME ESTIMATED BY RADAR.

&&

RWYNN
Local storm report, Jun 6, 2:31 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
231 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TROPICAL STORM   SAFETY HARBOR           28.01N 82.70W
06/06/2016                   PINELLAS           FL   EMERGENCY MNGR

            LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

RWYNN
Local storm report, Jun 6, 2:48 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
248 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TROPICAL STORM   1 NW PORT CHARLOTTE     26.99N 82.11W
06/06/2016                   CHARLOTTE          FL   MESONET

            CWOP REPORT OF A 41 MPH WIND GUST NEAR PORT CHARLOTTE,
            FL.

&&

RWYNN
Special weather statement, Jun 6, 3:33 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
333 PM EDT MON JUN 6 2016

FLZ052-056-057-061-160-162-165-251-255-260-262-265-062130-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-INLAND
CHARLOTTE-INLAND LEE-HIGHLANDS-POLK-COASTAL CHARLOTTE-DESOTO-INLAND
HILLSBOROUGH-COASTAL LEE-HARDEE-
333 PM EDT MON JUN 6 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HILLSBOROUGH...DESOTO...CHARLOTTE...SOUTHEASTERN SARASOTA...LEE...
HARDEE...HIGHLANDS...POLK AND MANATEE COUNTIES...

AT 332 PM EDT...STRONG THUNDERSTORMS WERE SCATTERED ACROSS SOUTHWEST
FLORIDA AND INTERIOR PORTIONS OF WEST CENTRAL FLORIDA...MOVING NORTH
AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND BRIEF TORNADO SPIN UPS ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...LAKELAND...FORT MYERS...NORTH PORT...PLANT CITY...WINTER
HAVEN...HAINES CITY...BARTOW...PUNTA GORDA...LAKE WALES...AUBURNDALE...
SEBRING...AVON PARK...ARCADIA...WAUCHULA...LAKE PLACID...PORT CHARLOTTE...
LEHIGH ACRES...BABCOCK RANCH AND BUCKINGHAM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2721 8116 2712 8127 2703 8127 2703 8156
      2632 8166 2644 8223 2704 8226 2760 8251
      2764 8246 2764 8206 2826 8211 2836 8185
      2814 8145 2809 8145 2808 8135 2806 8145
      2777 8118 2749 8121 2721 8094
TIME...MOT...LOC 1932Z 195DEG 38KT 2770 8151

TF

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:30 PM EDTSpecial Marine WarningTBW60 min
Jun 5, 9:25 PM EDTSpecial Weather StatementTBWPinellas50 min
Jun 5, 11:21 PM EDTSpecial Weather StatementTBWManatee24 min
Jun 5, 11:31 PM EDTSpecial Marine WarningTBW59 min
Jun 6, 12:59 AM EDTSpecial Marine WarningTBW31 min
Jun 6, 1:46 AM EDTSpecial Marine WarningTBW29 min
Jun 6, 2:19 AM EDTSpecial Marine WarningTBW26 min
Jun 6, 2:36 AM EDTSpecial Weather StatementTBWSarasota24 min
Jun 6, 2:39 AM EDTTornado WarningTBWCharlotte, Lee21 min
Jun 6, 3:15 AM EDTSpecial Weather StatementTBWDeSoto45 min
Jun 6, 5:00 AM EDTCoastal Flood AdvisoryTBWCharlotte, Lee24 hr
Jun 6, 5:00 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota35 hr
Jun 6, 5:00 AM EDTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota35 hr
Jun 6, 6:55 AM EDTSpecial Weather StatementTBWManatee50 min
Jun 6, 7:05 AM EDTSpecial Marine WarningTBW40 min
Jun 6, 10:30 AM EDTSpecial Weather StatementTBWPinellas, Sarasota45 min
Jun 6, 10:38 AM EDTRiver Flood WarningTBWDeSoto5 days
Jun 6, 10:38 AM EDTRiver Flood WarningTBWHillsborough41 hr
Jun 6, 10:38 AM EDTRiver Flood WarningTBWHillsborough3 days
Jun 6, 10:38 AM EDTRiver Flood WarningTBWManatee46 hr
Jun 6, 10:46 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota119 min
Jun 6, 11:05 AM EDTSpecial Marine WarningTBW40 min
Jun 6, 11:15 AM EDTSpecial Weather StatementTBWHillsborough, Manatee, Pasco, Pinellas, Sarasota30 min
Jun 6, 1:41 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee94 min
Jun 6, 2:10 PM EDTSpecial Marine WarningTBW65 min
Jun 6, 2:58 PM EDTSpecial Marine WarningTBW62 min
Jun 6, 3:33 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee, Manatee and 1 more117 min
Jun 6, 4:01 PM EDTSpecial Marine WarningTBW44 min
Jun 6, 4:29 PM EDTTornado WarningTBWCharlotte, DeSoto9 min

Nearby

Tornado Warnings in Florida, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.